Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Aug 16, 2012, 5:36 PM EDT for Osceola County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 5:36 PM EDT (21:36 UTC)
- Expired
- Aug 16, 2012, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Melbourne, FL
County Osceola County, FL
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WWUS82 KMLB 162136
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT THU AUG 16 2012
FLZ053-162215-
OSCEOLA-
536 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WEST CENTRAL OSCEOLA
COUNTY...
* UNTIL 615 PM EDT.
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 12 MILES NORTH
OF LAKE KISSIMMEE...MOVING EAST AT 15 MPH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2804 8142 2802 8138 2806 8137 2807 8135
2808 8141 2819 8139 2812 8102 2778 8119
2784 8123 2786 8131 2792 8132 2794 8135
2795 8135 2800 8139 2800 8142
TIME...MOT...LOC 2136Z 292DEG 13KT 2807 8132
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 16, 3:30 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 16, 3:30 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 330 PM EDT THU AUG 16 2012 .DISCUSSION... TONIGHT... DIURNAL CONVECTION GOT OFF TO AN EARLIER START ON BOTH THE EAST AND WEST COAST SEABREEZES THAN WEDNESDAY...DESPITE A LACK OF ORGANIZED MID/UPR LVL DYNAMIC SUPPORT. OUTFLOW BOUNDARIES FROM THE WEST COAST STORMS STORMS HAVE COUPLED WITH THE WRLY ENVIRONMENTAL FLOW TO KICK THE WEST COAST SEABREEZE MUCH FURTHER INLAND TODAY. AS A RESULT... HIGHEST/STRONGEST ACTIVITY WILL OCCUR THRU LATE AFTN. MID/UPR LVL DEBRIS CLOUDS FROM THE WEST COAST CONVECTION WILL SMOTHER ANY ADDITIONAL STORM DEVELOPMENT AROUND LAKE OKEECHOBEE...WHILE STORMS FROM OSCEOLA CO NWD BURN UP THE AVAILABLE ENERGY BY SUNSET. WILL KEEP 20-30 POPS IN THRU 02Z...BUT MOST OF THE ACTIVITY BE LONG GONE BY THEN. OVERNIGHT MIN TEMPS WITHIN A DEG OR TWO OF THE L/M70 SFC DEWPOINTS. FRI-MON... PERSISTENT TROF PATTERN E OF THE MS RIVER VALLEY WILL KEEP THE AXIS OF THE BERMUDA RIDGE SUPPRESSED OVER THE S HALF OF FL PENINSULA INTO EARLY NEXT WEEK. LITTLE CHANGE IN THE CURRENT WX PATTERN AS THE POSITION OF THE RIDGE MAINTAINS A DEEP W/SWRLY FLOW ACRS THE CENTRAL PENINSULA. AMPLE MOISTURE ACRS THE REGION WITH BOTH H100-H70 AND H85-H50 MEAN RH VALUES LARGELY AOA 70PCT. LITTLE IN THE WAY OF MID LVL VORTICITY OR UPR LVL DIVERGENCE OVERHEAD OR UPSTREAM...DIURNAL CONVECTION WILL RELY ON SFC HEATING AND MESOSCALE BNDRY INTERACTION. W/SWRLY STEERING FLOW REGIMES TEND TO FAVOR THE E FL COAST FOR PRECIP COVERAGE...WILL GO WITH 40/50 POPS INTERIOR/COASTAL COUNTIES...EXCEPT 40 POPS MARTIN/ST. LUCIE COUNTIES TO ACCOUNT FOR THE LAKE OKEECHOBEE SHADOW. TEMPS AOA CLIMO DUE TO THE WRLY FLOW: M90S INTERIOR...L90S ALONG THE COAST AS THE SEA BREEZE DVLPS AROUND MIDDAY. TUE-THU...(PREV DISC) THE GFS AND ECMWF BOTH SHOW A COMPLEX UPPER LEVEL SPLIT FLOW PATTERN EVOLVING ACROSS THE EASTERN HALF OF THE U.S. BY MIDWEEK...THOUGH BOTH SHOW SLIGHTLY DIFFERENT EVOLUTIONS. GIVEN THE SHIFT WITH THIS MODEL RUN FROM PREVIOUS SOLUTIONS WILL CONTINUE THE PREVIOUS FORECAST WITH NEAR CLIMO POPS AROUND 40 PERCENT AND HIGH TEMPERATURES AROUND 90F AT THE COAST AND 91-93F INLAND. && .AVIATION... THRU 16/20Z...SFC WNDSHFT FM W/SW TO S/SE INTERIOR SITES AS THE SEA BREEZE STALLS W OF I-95...SCT MVFR SHRAS/ISOLD TSRAS S OF KVRB AND W OF KLEE-KOBE MVG E/NE 5-10KTS. BTWN 16/20Z-16/24Z...SCT IFR/ISOLD LIFR TSRAS N OF KOBE-KVRB AS THE E/W COAST SEA BREEZES INTERACT. BTWN 17/00Z-17/03Z...SCT MVFR SHRAS/ISOLD TSRAS N OF KISM-KTIX...VFR ELSEWHERE. AFT 17/03Z...VFR ALL SITES. && .MARINE... PERSISTENT TROFFING PATTERN OVER THE ERN CONUS WILL KEEP THE ATLC RIDGE AXIS SUPPRESSED OVER THE S HALF OF THE FL PENINSULA INTO NEXT WEEK. THIS WILL GENERATE LIGHT TO GENTLE SWRLY DAYTIME BREEZES ACRS THE LCL WATERS...ONSHORE FLOW DVLPG EACH AFTN AS THE EAST COAST SEA BREEZE FORMS AND PUSHES INLAND. GENTLE TO MODERATE NIGHTTIME BREEZES DUE TO NOCTURNAL WIND ENHANCEMENT. SEAS 1-2FT NEARSHORE AND 2-3FT OFFSHORE. LATE AFTN/EARLY EVNG TSRAS MOVING OFFSHORE...ESPECIALLY N OF SEBASTIAN INLET. NOCTURNAL GULF STREAM SHRAS/TSRAS EXPECTED INTO NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 93 75 93 / 30 50 40 50 MCO 76 94 75 94 / 20 40 30 40 MLB 76 92 75 90 / 30 50 40 50 VRB 75 92 75 91 / 30 50 40 50 LEE 76 94 76 94 / 20 40 30 40 SFB 76 95 76 95 / 20 40 30 40 ORL 76 95 76 94 / 20 40 30 40 FPR 75 92 75 92 / 20 40 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION.......BRAGAW RADAR WATCH/IMPACT WX...LASCODY
Hazardous weather outlook, Aug 16, 11:20 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1120 AM EDT THU AUG 16 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-162000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1120 AM EDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... AMPLE MOISTURE AND INSTABILITY CAUSED EARLIER INITIATION OF STORMS ALONG THE WEST COAST SEA BREEZE TODAY. THIS IS USUALLY INDICATIVE OF EARLIER STORM FORMATION ACROSS EAST CENTRAL FLORIDA TOO...THOUGH SOME MID TO HIGH LEVEL DEBRIS CLOUDINESS COULD ALSO PUSH ACROSS AND SOMEWHAT LIMIT COVERAGE. THE STRONGEST STORMS WILL OCCUR WHEN THE EAST AND WEST COAST BOUNDARIES INTERACT LATER IN THE AFTERNOON. THE GREATEST CHANCE FOR THIS SHOULD BE FROM THE INTERSTATE 4 CORRIDOR TO NEAR CAPE CANAVERAL. THE MAIN HAZARDS WITH STRONGER STORMS WILL BE FREQUENT LIGHTNING STRIKES AND WIND GUSTS UP TO 50 MPH. .FLOOD IMPACT... A FEW SLOW MOVING...STRONG STORMS COULD PRODUCE LOCAL 3 TO 4 INCH RAINFALL AMOUNTS THIS AFTERNOON INTO EVENING. CONSIDERABLE PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED AREAS IS POSSIBLE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED AFTERNOON AND EVENING STORMS MOVING TO THE EAST AROUND 10 MPH MAY PRODUCE WIND GUSTS OVER 34 KNOTS AND FREQUENT LIGHTNING STRIKES. BOATERS SHOULD BE ESPECIALLY AWARE OF STORMS APPROACHING FROM THE WEST AND SOUTHWEST...WHICH MAY INTENSIFY RAPIDLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOUTHWEST TO WEST FLOW IS FORECAST TO CONTINUE THROUGH THE WEEKEND AND INTO NEXT WEEK...FOCUSING SCATTERED STORMS ON THE EASTERN SIDE OF THE PENINSULA EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. RL
In the hours before
Special weather statement, Aug 16, 4:19 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
419 PM EDT THU AUG 16 2012
FLZ047-162100-
SOUTHERN BREVARD COUNTY-
419 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH AND SMALL HAIL OVER CENTRAL BREVARD COUNTY...
* UNTIL 500 PM EDT.
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 7 MILES NORTH
OF SUNTREE...MOVING SOUTHEAST AT 20 MPH.
THIS STORM PRODUCED PEA SIZE HAIL IN ROCKLEDGE AT 415 PM.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE PATRICK AIR FOREE BASE...SATELLITE BEACH...
INDIAN HARBOUR BEACH...MELBOURNE BEACH AND WEST MELBOURNE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2803 8054 2803 8056 2813 8061 2812 8061
2809 8059 2802 8058 2801 8076 2827 8083
2824 8067 2822 8063 2823 8062 2823 8060
2814 8058 2803 8053
TIME...MOT...LOC 2018Z 337DEG 16KT 2829 8071Special weather statement, Aug 16, 4:24 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EDT THU AUG 16 2012
FLZ045-053-162115-
ORANGE-OSCEOLA-
424 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN ORANGE
COUNTY...NORTHERN OSCEOLA COUNTY...
* UNTIL 515 PM EDT.
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 9 MILES EAST
OF LAKE MARY JANE...MOVING EAST AT 5 MPH.
OTHER STRONG STORMS WERE LOCATED TO THE WEST NEAR THE ORLANDO
INTERNATIONAL AIRPORT AND BUENA VENTURE LAKES.
THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER
OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. HAIL TO
DIME SIZE WILL BE POSSIBLE IN STRONGER CELLS. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2846 8138 2845 8089 2843 8090 2841 8089
2839 8089 2838 8088 2833 8087 2812 8086
2814 8152 2814 8153 2820 8153 2824 8155
TIME...MOT...LOC 2022Z 281DEG 6KT 2837 8102
SEDLOCKSpecial weather statement, Aug 16, 4:53 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
453 PM EDT THU AUG 16 2012
FLZ045-147-162145-
NORTHERN BREVARD COUNTY-ORANGE-
453 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN BREVARD
COUNTY...NORTHEASTERN ORANGE COUNTY...
* UNTIL 545 PM EDT.
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
6 MILES EAST OF CONWAY TO 8 MILES SOUTHEAST OF CHRISTMAS...MOVING
EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THIS LINE OF STORMS INCLUDE UNION PARK...
BITHLO...CHRISTMAS...WEDGEFIELD...CAMP HOLLY FISH CAMP.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SMALL HAIL IS ALSO LIKELY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2860 8120 2860 8082 2846 8082 2846 8119
2846 8140
TIME...MOT...LOC 2051Z 255DEG 12KT 2847 8122 2849 8109
2848 8090Local storm report, Aug 16, 5:06 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
506 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM LIGHTNING 3 WSW PORT SAINT JOHN 28.47N 80.84W
08/16/2012 BREVARD FL BROADCAST MEDIA
WOMAN HIT BY CLOUD TO GROUND LIGHTNING STRIKE. TAKEN TO
NEARBY HOSPITAL AND REPORTED TO BE IN STABLE CONDITION.
0343 PM HAIL 4 N COCOA 28.43N 80.76W
08/16/2012 M0.70 INCH BREVARD FL COCORAHS
DIME SIZED HAIL AT CANAVERAL GROVES BLVD AND US HIGHWAY 1
IN SHARPES.
0350 PM TSTM WND GST 2 NNW COCOA 28.41N 80.76W
08/16/2012 M77.00 MPH BREVARD FL OTHER FEDERAL
67 KT/77 MPH THUNDERSTORM WIND GUST RECORDED ON U.S. AIR
FORCE WIND TOWER 1000 AT 54 FEET AT THE KENNEDY SPACE
CENTER.
0358 PM HAIL WNW COCOA 28.38N 80.76W
08/16/2012 M0.70 INCH BREVARD FL PUBLIC
DIME SIZED HAIL IN COCOA AT PINECREST COURT AND CLEARLAKE
ROAD.
0410 PM HAIL 4 WSW COCOA 28.36N 80.82W
08/16/2012 M1.00 INCH BREVARD FL OTHER FEDERAL
QUARTER SIZED HAIL ON HIGHWAY 520 ABOUT A MILE AND A HALF
WEST OF INTERSTATE 95. REPORTED BY CAPE WEATHER OBSERVER.
&&
JCGSpecial weather statement, Aug 16, 5:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
525 PM EDT THU AUG 16 2012
FLZ047-162200-
SOUTHERN BREVARD COUNTY-
525 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN BREVARD COUNTY...
* UNTIL 600 PM EDT.
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
CAMP HOLLY FISH CAMP TO WEST MELBOURNE AND PALM BAY...MOVING SOUTH
AT 5 TO 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2790 8064 2790 8083 2808 8085 2815 8070
2805 8066
TIME...MOT...LOC 2122Z 350DEG 4KT 2814 8073 2804 8070
2802 8075
CRISTALDISpecial weather statement, Aug 16, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT THU AUG 16 2012
FLZ053-162215-
OSCEOLA-
536 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WEST CENTRAL OSCEOLA
COUNTY...
* UNTIL 615 PM EDT.
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 12 MILES NORTH
OF LAKE KISSIMMEE...MOVING EAST AT 15 MPH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2804 8142 2802 8138 2806 8137 2807 8135
2808 8141 2819 8139 2812 8102 2778 8119
2784 8123 2786 8131 2792 8132 2794 8135
2795 8135 2800 8139 2800 8142
TIME...MOT...LOC 2136Z 292DEG 13KT 2807 8132
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:21 PM EDT | Areal Flood Advisory | MLB | Seminole, Volusia | 114 min |
| Aug 15, 8:36 PM EDT | Special Weather Statement | MLB | Seminole | 39 min |
| Aug 15, 8:57 PM EDT | Areal Flood Warning | MLB | Seminole | 2 hr |
| Aug 16, 1:58 PM EDT | Special Weather Statement | MLB | Lake | 47 min |
| Aug 16, 3:12 PM EDT | Special Marine Warning | MLB | 108 min | |
| Aug 16, 3:31 PM EDT | Special Weather Statement | MLB | Brevard | 44 min |
| Aug 16, 3:55 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 47 min |
| Aug 16, 3:59 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 16, 4:19 PM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Aug 16, 4:24 PM EDT | Special Weather Statement | MLB | Osceola | 51 min |
| Aug 16, 4:53 PM EDT | Special Weather Statement | MLB | Seminole | 52 min |
| Aug 16, 5:03 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 27 min |
| Aug 16, 5:08 PM EDT | Areal Flood Advisory | MLB | Brevard | 112 min |
| Aug 16, 5:25 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Aug 16, 6:15 PM EDT | Special Weather Statement | MLB | Osceola | 45 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.